You have some unfortunate bruising right now that will resolve in one or two weeks. At that time, any remaining lumps should be treated with a little bit of hyaluronidase to smooth out your upper lip. You should have no concerns for a serious complication.
Best of luck
It appears that you developed significant bruising after your lip injections. I would wait 2 weeks to let the lips settle and bruises/swelling to subside. If you are still noticing lumps i would go back to your injector and get the lumps dissolved with hyaluronidase.
It looks like you had some significant bruising after the injections. This can create nodules in the lips which will resolve over the first week or two. Warm compresses may help. If you end up with a nodule after 2 weeks you may need to dissolve it with some hyaluronidase.
I had Juvederm injections done on Friday. My lips have bumps. Is it possible to have a blood clot from the Juvederm?
If after 2 weeks no resolution than possible bunching of the HA product has occurred. Only time, massages and or hyaluronidase injections could correct...
Bruising and swelling to lips after Juvederm
You have some significant bruising and swelling to your lips. But this is common after filler injections. It can take up to 2 weeks for this to resolve entirely. I don't see anything I'm particularly concerned about (like an arterial blockage). Keep your hands away from the areas and don't try to massage the bumps. You can move the filler by doing this and make things much worse. Ice can help, but mostly it just takes time. See your injector after 2 weeks if things don't look as you expected them to.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."